MAUDE Adverse Event Report: TIDI PRODUCTS LIMB HOLDER; RESTRAINT, PROTECTIVE

TIDI PRODUCTS LIMB HOLDER; RESTRAINT, PROTECTIVE
Model Number 2551
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
Tidi was notified per fda report (b)(4) of customer issue with part 2551.Customer reported they had the restraint on their patient, patient on occasion was aggressive.A nurse was helping turn patient when the nurse unclipped the soft wrist restraint on patient's left arm, they found the clip to be broken.No harm was reported for this patient.The nurse promptly replaced the restraint with a new one.
 
Additional Manufacturer Narrative
Evaluation summary: this product is sold in pairs but only a single restraint was returned.For the bed connecting strap, one of the prongs of the male buckle component has broken off.The broken piece prong was not returned for investigation.The other end of the bed connecting strap with a female buckle component was not returned.No issues found with the hook and loop, blue quilting wrist cuff, and webbing.No issues found with the stitching throughout the product assembly.All labeling is present and legible.Evaluation of the returned product did not find any voids, bubbles, or cracks in the broken area that would suggest that it is related to a material or processing issue.A possible root cause for this deficiency is believed to be misaligned prongs during use.Product was pulled from inventory in an attempt to replicate this defect, however the defect could not be replicated.Customer reported the patient was aggressive on occasion which the ifu warns do not use this device with someone who has continued highly aggressive or combative behavior, self-destructive behavior, or deemed to be an immediate risk to others or to self.Product testing was performed at the manufacturing site.A sample pull test was performed on 44 samples from lots t22071810 and t22092908.All 44 samples evaluated passed the pull test requirements of 130 lbs.Instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.Per the ifu: before each use, check cuffs and straps for cracks, tears, and/or excessive wear or stretch, broken buckles or locks, and/or that hook-and-loop adheres securely as these may allow patient to remove cuff.Discard if device is damaged or if unable to lock.Additionally, the ifu warns: do not use this device with someone who has continued highly aggressive or combative behavior, self-destructive behavior, or deemed to be an immediate risk to others or to self.And additional or different body or limb restraints may be needed: if the patient pulls violently against the bed straps.At this time there is no evidence that a manufacturing non-conformity contributed to the reported complaint and the instructions for use were reviewed and determined to provide adequate instructions and warning for the safe and effective use of the device.Therefore, no corrective or preventative actions are necessary.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Fda report# (b)(4) / manufacturer reference file (b)(4).

Brand Name
LIMB HOLDER
Common Device Name
RESTRAINT, PROTECTIVE
Manufacturer (Section D)
TIDI PRODUCTS
570 enterprise dr
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key15564574
Report Number2182318-2022-00115
Device Sequence Number14992115
Product Code FMQ
UDI-Device Identifier10190676004956
UDI-Public10190676004956
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K963413
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number2551
Device Catalogue Number2551
Device Lot Number2018T091
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/21/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2022
Initial Report FDA Received Date10/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/18/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight27 KG